# SDR IPXA2019041040911

- Difficulty date: March 6, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 21,048 hours, 13,230 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Structure
- Part number: A5547171320600
- Condition: Corroded
- Location: Rudder Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER - TRAILING EDGE IS SEPARATED IN SEVERAL AREAS.REMOVED AND REPLACED APEX STRIP IAW A300-600 SRM 51-40-44.
